User Profile
im only back from turkey, on sat morning i had a burger in the air port and then i vomited just before i boarded i had some diarrhoea on sat nite but im still suffering with the diarrhoea. was just wandering would this affect my pill.


Did you find this post helpful?
|

User Profile
replied April 22nd, 2009
Intestinal Disorders Answer A6404
Unfortunately, vomiting or/and diarrhea can interfere with the absorption of any oral medication that was taken at or before the time when you became sick, including oral contraceptives. If this is the case with you, then it is probably not safe to assume that your GI tract was able to absorb the medication from this pill while you were ill.

SIncerely,

Robert A. Wascher, MD, FACS
A landmark, evidence-based guide to a healthy cancer-prevention lifestyle, based on cutting-edge cancer research.
|
Did you find this post helpful?
Must Read
Feeling constipated? Do you know how constipation is medically defined? Get the basics on this common gastrointestinal complaint here....
Are you experiencing severe or chronic constipation? Learn about causes of constipation here....
Constipation is defined differently by different people. Learn to identify signs and symptoms of constipation and know when to ask for medical help....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Intestinal Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.